insomnia after cycle
- 02-15-2013, 10:58 PM
insomnia after cycle
What's up guys...
After my last two cycles (Epi was one and hdrol/4AD was the other), I suffered extreme insomnia during/after pct. I absolutely thought I was going to lose my mind, especially this last go around. The insomnia really kicked in around week 3 of pct. Both of the cycles were fairly light (30/30/30/30 on the epi and 50/50/50/50 on the hdrol stacked with 4ad). I've always used OTC pct, but never experienced insomnia like this before. I was averaging ~2-3 hrs/night of sleep for almost 6 weeks straight. I was literally on the verge of going crazy, and I was thinking I could possibly lose my job because I just wasn't able to function or communicate effectively (not to mention I had just started a new job). My doc prescribed some medication that has helped, but I think it's probably more due to my hormones starting to stabilize. My sleep patterns have finally become more normal, and I feel much more mentally clear now that I'm getting some sleep.
Just a couple of questions about this:
1) What is the specific hormonal/chemical processes brought on by prohormone use that interferes with sleep? I understand there's probably many chemical interactions that are responsible, but just curious if there is one specific chemical that is the primary culprit, such as serotonin levels.
2) I'm considering using a SERM next time (if there is a next time), but I've also read where they can cause sleep issues themselves. Which SERM typically has the lowest side effect profile?
3) Has anyone experienced severe insomnia with just using any of the DHEA derivatives standalone? I have a bottle of AlphaBulk/AlphaMass I'm thinking of running later in the year, but I just don't know if I'm willing to risk going through that hell again.
Insomnia is by far the worst side effect that I seem to be prone to, as it leads to a cascade of other side effects that just make life hell. Any insights or suggestions that might help minimize the insomnia (other than "don't do steroids")?
- 02-16-2013, 01:16 AM
yeah, stop doing PHs. That's why doing an injectible testosterone is the way to go. I sleep like a baby
Orals suck, espacially PHs
- 02-18-2013, 12:40 AM
Look into another possible cause... Naturally, on cycle, strength numbers go up, endurance increases as well as recovery time decreases. That's the while point. What this leads to is individuals staying in the gym more, pushing more weight and hitting hit harder than they normally would. When you come off, it doesn't usually just blind side you. Few days into pCT before you can feel you're off and out of whack hormones. But you're prob still training the same. Insomnia is a big symptom when it comes to overtraining and could be something you encounter post cycle due to increase level of training on cycle. Just a thought. I personally don't believe in over training, just user eating/ sleeping. But there are time when I'm in the gym for almost three hours, I can't sleep for **** during those days.
Similar Forum Threads
- By Zig5699 in forum AnabolicsReplies: 0Last Post: 08-01-2007, 10:01 AM
- By orvise in forum AnabolicsReplies: 13Last Post: 02-14-2004, 12:01 PM
- By sarcoplasm in forum AnabolicsReplies: 6Last Post: 11-03-2003, 08:31 PM
- By Kitchen Chemist in forum PicsReplies: 79Last Post: 10-03-2003, 12:22 PM
- By Rhinoman in forum Cycle InfoReplies: 5Last Post: 11-24-2002, 12:51 PM